# SDR IPXA2019080535277

- Difficulty date: July 17, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 75,887 hours, 15,868 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CRT WING UPPER T/E HAS CORROSION FROM XORS 538-600.REPAIRED CORRODED RT WING REAR SPAR UPPER CAP AFT FLANGE BETWEEN XORS 536 - XORS 600 IAW EA 011-5720-01-A7856 REV. IR AND EO MD11-5720-73483-A. (MINOR)
